# SDR SWIA2021080560045

- Difficulty date: June 7, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Galled
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH WING, OUTBOARD FLAP'S VANE ATTACH FITTINGS HAVE GALLING AND CHAFING PRESENT ON THEIR LOWER SURFACES AT THE FOLLOWING APPROX. LOCATIONS: FLS 171, FLS 189, FLS 235, FLS 280, AND FLS 296.     (C-CHECK RO 8/1/2021)    REMOVED GALLING REF REO 601R-57-53-195 REV F 2017-12-19 AT ALL VANE ATTACH FITTINGS. 4 OUT OF 5 VANE ATTACH FITTINGS WITHIN LIMITS, REF REO 601R-57-53-195 REV F 2017-12-19, STEPS 1,2,3 TUC8562 30NOV21. INSTALLED REPLACEMENT FITTING REF CRJ200 SRM 51-42-06, REF CRJ200 SRM 51-42-10, AND DRW. 601R14502 REV D. ALL STEPS  OF REO COMPLIED WITH, ALL CHECKS GOOD. COMPLIED WITH 51-900-1003-SKY.
